# SDR YENA2021043000301

- Difficulty date: April 27, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N317JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000363
- Aircraft time: 28,934 hours, 18,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 002193
- Condition: Inoperative
- Location: Emergency Light
- Part time: 10,662 hours, 6,433 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT # 1394, NAS-FLL. COCKPIT EMERGENCY LIGHT INOP ; REPLACED #1 EMERGENCY LIGHT POWER UNIT IAW M/M 33-50-01, OPS CKD NORMAL.
